MAUDE Adverse Event Report: INTERVASCULAR SAS INTERGARD WOVEN STRAIGHT; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

INTERVASCULAR SAS INTERGARD WOVEN STRAIGHT; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Model Number IGW0020-30
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(4109/213) the review of historical data indicated that no other similar complaint was reported on the same lot number 23g27.(4121/213) the device history records review concludes that no deviation was identified in relation with the event reported.(10/3233) it was reported that the product is available for investigation, it should be returned to intervascular for examination.(11) the investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.
 
Event or Problem Description
It has been reported to intervascular that the intergard woven graft box (i.E.Secondary packaging) was found to be empty when the nursing team checked it during the procedure.The patient set and ifu were present in the box.
 
Additional Manufacturer Narrative
(10/4248) the involved box containing the instructions for use and the patient label set were returned to intervascular for examination.A visual inspection was performed by the quality assurance (qa) supervisor on 21-feb-2025.The inspection results are the following: "the box containing the product instructions for use and the patient label set were returned in an envelope.As a result, the box was completely crushed to fit into this envelope.Upon inspection, we observed the presence of adhesive tape along the entire length of the box opening on both sides.However, according to the intergard/hemagard final packaging procedure to secure the box opening, only a tamper-evident seal is applied to each opening of the box.It is important to note that the adhesive tape covers the tamper-evident seals, indicating that it was applied afterward.In its current condition, the product is non-compliant." to be noted that the device history review confirmed that the product was manufactured, packaged, and shipped in compliance with the applicable procedures.The visual inspection also confirmed that the tamper-evident seals were properly applied as per our procedures.Therefore, we can rule out the possibility that the issue originated from the intervascular site.However, the presence of additional adhesive tape on both openings, applied over the tamper-evident seals, clearly indicates that the box was subsequently tampered with.It must have been opened and then resealed using adhesive tape, which could explain the absence of the product reported by the nurse.Nevertheless, at this stage, it is not possible to determine at which point in the supply chain this occurred.The qa supervisor concluded that the most likely hypotheses are the following: 1.The product was removed from its box during transportation.However, this seems unlikely.Upon receipt, the recipient would have a high probability of detecting the anomaly: first, the absence of the double-shell product would significantly reduce the weight of the box; second, without the shell securing them, the instructions for use and patient label set would move freely inside, making the empty space within the box quite evident upon handling.2.Alternatively, the product may have been removed for use at the hospital, but its box was returned to stock.Since no additional information has been received from the hospital, it is not possible to confirm this hypothesis.(4110/213) the actual occurrence rate was calculated for similar events on the same manufacturing line (intergard/hemagard) for the period 01-feb-2024 to 31-jan-2025.The occurrence rate was (b)(4) % which is below the anticipated occurrence rate (maximum) of (b)(4)% in the product risk analysis.(4315) based on the investigation findings and the limited information received, no conclusion can be drawn on the exact origin of the reported incident considering the condition of the returned box which was completely crushed and the presence of additional adhesive tape applied over the tamper-evident seals.Therefore, the exact stage at which the incident occurred cannot be determined.
 
Event or Problem Description
Complaint (b)(4).

Brand Name
INTERGARD WOVEN STRAIGHT
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR  13705
Manufacturer (Section G)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR   13705
Manufacturer Contact
clemence vaneenoge
zone industrielle athelia i
la ciotat 13705
FR   13705
442084646
MDR Report Key21065485
Report Number1640201-2025-0000001
Device Sequence Number3417611
Product Code DSY
UDI-Device Identifier00384401000167
UDI-Public(01)00384401000167
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K970843
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIGW0020-30
Device Catalogue NumberIGW0020-30
Device Lot Number23G27
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2024
Supplement Date Received by Manufacturer02/21/2025
Initial Report FDA Received Date01/03/2025
Supplement Report FDA Received Date02/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown